# SDR AALA20160805003

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 46,259 hours, 19,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED. QRH PROCEDURE FOLLOWED AND LIGHT REMAINED ILLUMINATED.  EMERGENCY DECLARED,  LANDING UNEVENTFUL, AND AIRCRAFT GROUNDED.   MAINTENANCE FOUND A LEAK IN THE RIGHT PACK AIR BOX.  REMOVED AND REPLACED PRIMARY AND SECONDARY HEAT EXCHANGERS IAW AMM 21-51-03.  OPS CHECKED NORMAL.
